# SDR FDEA201207312778

- Difficulty date: July 31, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A53275018206
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, CARGO TRACK 2L SCALLOPS GOUGED SIX SQUARE INCHES. LOCATED BETWEEN FR58 AND FR59.  BLENDED AREA IAW SRM 51-73-10 P208.  FOUND OUT OF LIMITS IAW SRM 53-10-16 P105.  R & R CARGO TRACK SECTION IAW SRM 51-72-10.
